Compromise solutions based on bankruptcy

Research output: Contribution to journalArticleScientificpeer-review

252 Downloads (Pure)
Original languageEnglish
Pages (from-to)247-256
JournalMathematical Social Sciences
Volume51
Issue number3
Publication statusPublished - 2006

Cite this

@article{89479e71abee42d99bba378b69628c6d,
title = "Compromise solutions based on bankruptcy",
author = "M. Quant and P.E.M. Borm and R.L.P. Hendrickx and P. Zwikker",
note = "DP 2004-33",
year = "2006",
language = "English",
volume = "51",
pages = "247--256",
journal = "Mathematical Social Sciences",
issn = "0165-4896",
publisher = "Elsevier",
number = "3",

}

Compromise solutions based on bankruptcy. / Quant, M.; Borm, P.E.M.; Hendrickx, R.L.P.; Zwikker, P.

In: Mathematical Social Sciences, Vol. 51, No. 3, 2006, p. 247-256.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Compromise solutions based on bankruptcy

AU - Quant, M.

AU - Borm, P.E.M.

AU - Hendrickx, R.L.P.

AU - Zwikker, P.

N1 - DP 2004-33

PY - 2006

Y1 - 2006

M3 - Article

VL - 51

SP - 247

EP - 256

JO - Mathematical Social Sciences

JF - Mathematical Social Sciences

SN - 0165-4896

IS - 3

ER -